# SDR USAA2011011490213

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 30,686 hours, 18,475 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CORROSION ON FLOORBEAM AT FR66 + 4 INCHES, Y1292.  REPLACED FLOORBEAM AT FR66 + 4 INCHES, Y1292 IAW AIRBUS DRAWING D53472780.
